# SDR DHLA20100004

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,463 hours, 33,432 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STICK SHAKER ACTIVATED ON TAKEOFF ROLL, AT 60 KTS REJECTED TAKEOFF. PERFORMED STALL WARNING SYS TROUBLESHOOTING IAW MM 34-16-0. NO DEFECTS NOTED. FOUND NOSE STRUT AT 9 INCHES.  SERVICED NOSE STRUT IAW MM 32-21-12. W&B NOTED TO BE ON THE AFT SIDE OF THE CG. HAD THE CANS REMOVED AND REWEIGHED IAW MX REQUEST.  ACFT WAS GROUNDED.
